MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-110/I16-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Hole In Material (1293); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was implanted with an afx2 bifurcated and vela suprarenal in 2016.On (b)(6) 2018, we were made aware that this patient had a possible endoleak type iii (not specified).There was no sac enlargement and the patient is reported to be doing well.Patient will undergo an angio and possible reline.There has been no additional patient sequalae reported at this time.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned therefor no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following event s of a type lllb endoloeak and the additional findings of stent cage dilation during review of a post implant ct scan.The most likely cause of the type lllb endoleak and stent dilation could not be determined based on the information shared with endologix to review.The final patient status was reported to be favorable pending diagnostic testing.The clinical assessment determined that there was evidence to reasonable suggest stent cage dilation of the main body of 21% (stretched and breeched) occurred that were not included in the event as reported.The stent cage dilation was discovered on (b)(6)2018 during review of the fifteen month post implant ct scan.Procedure-related harms and the final patient disposition could not be determined due to the lack of medical information surrounding the event.There were no reports of negative patient sequelae.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7403503
Report Number2031527-2018-00225
Device Sequence Number1950053
Product Code MIH
UDI-Device Identifier00818009014580
UDI-Public(01)00818009014580(17)170705
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physicist
Device Expiration Date07/05/2017
Device Model NumberBEA28-110/I16-30
Device Lot Number1517063034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL-LOT: 1601863005; VELA SUPRARENAL-LOT: 1601863005
Outcome Attributed to Adverse Event Other;
Patient Age72 YR